The Best Hölder Exponent for Solutions of the Non-parametric Least Area Problem

Chi-ping Lau, Fang-Hua Lin

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)809-813
Number of pages5
JournalIndiana University Mathematics Journal
Volume34
Issue number4
DOIs
Publication statusPublished - 1985
Externally publishedYes

Cite this

@article{b1ed215679f74febab6b4e1b56c92815,
title = "The Best H{\"o}lder Exponent for Solutions of the Non-parametric Least Area Problem",
author = "Chi-ping Lau and Fang-Hua Lin",
year = "1985",
doi = "10.1512/iumj.1985.34.34043",
language = "English",
volume = "34",
pages = "809--813",
journal = "Indiana University Mathematics Journal",
issn = "0022-2518",
publisher = "Indiana University",
number = "4",

}

The Best Hölder Exponent for Solutions of the Non-parametric Least Area Problem. / Lau, Chi-ping; Lin, Fang-Hua.

In: Indiana University Mathematics Journal, Vol. 34, No. 4, 1985, p. 809-813.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - The Best Hölder Exponent for Solutions of the Non-parametric Least Area Problem

AU - Lau, Chi-ping

AU - Lin, Fang-Hua

PY - 1985

Y1 - 1985

U2 - 10.1512/iumj.1985.34.34043

DO - 10.1512/iumj.1985.34.34043

M3 - Article

VL - 34

SP - 809

EP - 813

JO - Indiana University Mathematics Journal

JF - Indiana University Mathematics Journal

SN - 0022-2518

IS - 4

ER -